Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Changing anti-depressants-Zoloft to Wellbutrin

Posted by Karen on March 14, 1999, at 13:56:09

I have been taking Zoloft (100mg/day) for the past 8 months but didn't like the sexual and lethargy side effects so my doctor switched me to Wellbutrin SR. She told me I could just switch from Zoloft to Wellbutrin in one day. I started the Wellbutrin 8 days ago and with in two days I started having side effects that I never had on Zoloft such as bad headaches, dizziness and nausea. I'm not usre if it's withdrawal symptoms from the Zoloft or new side efffect of the Wellbutrin. If this is from the Wellbutrin, I'd rather go back to the Zoloft, at least I felt better! Anyone have any experience with this?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Karen thread:3686